Table of Contents
ISRN Geometry
Volume 2011, Article ID 530254, 7 pages
http://dx.doi.org/10.5402/2011/530254
Research Article

On the Fixed Points of Correspondences in Modular Spaces

Department of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran

Received 20 March 2011; Accepted 26 April 2011

Academic Editors: F. Balibrea and P. N. S. Wong

Copyright © 2011 Fatemeh Lael and Kourosh Nourouzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give two fixed point results for contractive and nonexpansive correspondences defined on modular spaces.